# SDR 04FDEA03071

- Difficulty date: November 10, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-22
- Aircraft serial: 18863
- Aircraft time: 68,946 hours, 50,790 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FLOORBEAM UPPER AND LOWER SURFACE BS 344 LBL 10 - RBL 10.  REPAIRED FLOORBEAM BS 344 LBL 10 - RBL10 PER SRM 53-10-1 AND FEDEX SR 27-53-007.
